# SDR SWAA2022061308506

- Difficulty date: May 17, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Part number: 143A812638
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR AREA STA 500 TO STA 500A; RBL 24; WL 156; SHIELD IS CORRODED. A177-009 / [01] REMOVED CORROSION ON Z ANGLE IAW SRM 51-10-02-0G-0 ITEM 15;[02] EVALUATED ALLOWABLE LIMITS. 040 ORIGINAL 'T' .031 REMAINING .009 LOSS; FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL USED AAR UT # 36644 DUE 08/20/22;[03] VERIFIED STEPS 1 AND 2 ARE COMPLETE;[04] VERIFIED STEPS 1; 2 AND 3 FOUND TO BE OUT OF LIMITS;[05] RE-ERVALUATED MEASUREMENT LIMITS FOR STEP 2 PER SRM 53-30-15-0I-1 AND DRAWING 143A8126 SHIELD ORIGINAL THICKNESS SHOULD BE .032 MATERIAL LOSS WOULD BE .001 WITH .031 REMAINING MAKING PART WITHIN LIMITS IAW 53-00-53-1A-2;[06] VERIFIED MEASURMENT CHART;[07] VERIFIED STEPS 5 AND 6;[08] OK GIVEN TO TREAT AND PRIME;[09] APPLIED ALODINE AND PRIME IAW SRM 51-20-01-0G-0 AND AMM51-21-72-370-804;[10] VERIFIED STEP 9;[11] OK TO CIC;[12] APPLIED CIC IAW AMM 51-21-91-620-802;[13] ALL WORK C/W AUDIT C/W
